# SDR JJBA20250430071

- Difficulty date: April 10, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 48,845 hours, 32,323 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE IN SKIN FWD FUSELAGE AT FR3 BTW STR 14L-15L. REMOVED CREASE AT FWD FUSELAGE SKIN SURFACE AT FR 3 BTW STR 14L-15L AND FABRICATED REPAIR DOUBLER 2024T3 .050. COMPLETED INSTALLED OF REPAIR DOUBLER WITH FILLER NEAR FR3 BTW STR 14L-15L.
